# SDR ACE0531021

- Difficulty date: June 3, 2002
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Engine: Pwa PT6A60A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 11452403733
- Condition: Broken
- Location: Elevator
- Part time: 36,450 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT ATTEMPTED TO ADJUST ELEVATOR TRIM TO REDUCE CONTROL FORCES AND NOTICED THAT TRIM SYS DID NOT FEEL LIKE IT WAS WORKING NORMAL.  AFTER UNEVENTFUL LANDING , PILOT ATTEMPTED TO ADJUST ELEVATOR TRIM, NOTED THAT TRIM WHEEL STARTED TO BIND.  BROKEN UPPER ELEVATOR TRIM CNTRL CABLE AT PULLEY BLOCK LOCATED AFT OF CARGO DOOR AT STA 511.  INSP OF CABLE REVEALED LARGE AMOUNT OF PHENOLIC DUST FROM TRIM CABLE PULLEY.  EVIDENCE OF CORROSION ON FAILED CABLE AT THE BREAKAGE POINT.  OTHER CABLES, ALSO HAD SAME PHENOLIC DUST COVERING WERE INSP AND REPLACED ALL CABLES CONDITION AT THE SAME FUSELAGE STATION (AFT END OF CARGO FLOOR AT STA 511) ONLY AT THAT LOCATION.  SUSPECT FREQUENT DELUGE WITH WATER AS A CAUSE.
